Join Date: Feb 2009
Location: East of the Mississippi
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
so... i'm on day 8 of bleeding (CD 8). Last cycle, i bled for 5 days plus 3 more of spotting. I'm 4 1/2 months post partum. Interestingly, my 2nd PPAF was only 4 days (my pre-pregnancy norm) and with no spotting. why would my cycles be getting more wacky? i'd like to be seeing some progress here, instead of backtracking. I did start taking vitex in the middle of that 2nd PPAF, so these prolonged periods have been since starting that. Could that cause a prolonged period? That is the only real supplement i'm taking besides a women's daily, folic acid, and fish oil. I don't take supp's lightly, but decided to take the vitex based on studies that at higher doses, it can reduce prolactin. I was still leaking some breastmilk, and since prolactin is a progesterone antagonist, i thought it could help regulate my hormones by lowering the prolactin. Maybe I should stop taking it now, since i haven't had any more leaking?
Anyone else have experience with prolonged bleeding, especially associated with vitex??
My husband and I are trying to conceive again, while missing our beautiful daughter who was stillborn Jan. 2010